3 results for Nisha Sharma.

Parameters for your search query:
Keyword    Nisha Sharma

Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems for Expansive Type Mappings in Multiplicative Metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 52-56. DOI: 10.12691/tjant-6-2-4
Pub. Date: May 22, 2018Views: 900Downloads: 620
Open AccessArticle
Export: RIS | BibTeX | EndNote
Rational Inequalities Using Compatibility, Weak Compatibility and Common Properties in Ԍ-Metric Space
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 34-39. DOI: 10.12691/tjant-6-1-5
Pub. Date: March 19, 2018Views: 1492Downloads: 1052
Open AccessArticle
Export: RIS | BibTeX | EndNote
Weak Compatibility and Related Fixed Point Theorem for Six Maps in Multiplicative Metric Space
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 39-43. DOI: 10.12691/tjant-4-2-3
Pub. Date: July 13, 2016Views: 3402Downloads: 2332
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types